My dog become very skinny after taking lasix for a while. We can feel his spine sticking out when stroking him. It's this normal?
I suggest you take your dog to the Vet asap.
Lasix is a water pill basically, & if your dog has congestive heart failure he may have had a lot of water retention. Losing this would make him appear much thinner, but I agree with Maso that he should be checked out again by his vet. I wouldn't think his back bone should be that prominant. How is his appetite? He may need a specail diet to get his weight back up. Good luck from a fellow dog lover...
Is your dog eating normally? Its entirely possible that your dog had alot of edema (water weight) and he is peeing it out with the lasix. I would call the vet and ask what they think as they know your dog. God, I hope I never have to put mine on lasix, he'll be running me out every half hour, lolol.
Updated 24 Sep 2009 • 1 answer
Updated 7 Jun 2018 • 3 answers
Updated 28 Jan 2013 • 1 answer
Updated 8 Jun 2013 • 3 answers
Updated 8 Jun 2016 • 1 answer
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.